# SDR HALA0700511

- Difficulty date: November 30, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 9,490 hours, 23,342 cycles
- Engine: Rroyce BR700715A130
- Engine time: 8,994 hours, 22,209 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715A130
- Part serial: 13248
- Condition: Overheated
- Location: Nr 1
- Part time: 8,994 hours, 22,209 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ENGINE SEVERE DAMAGE AT 1200' AGL ON TO TGT AT 1014 C.  PERFORMED ENG FIRE SEVERE DAMAGE CHECK LIST AND RETURN TO AIRPORT (ITO) WITHOUT FURTHER INCIDENT.  REMOVED NR 1 ENG PER HALM144 12-2-07 INSTALLED NR 1 ENG PER HAL M143 GRD RUN-UP AND LEAK CHECK OKAY.
